# SDR CALA9901678

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED AT WING CENTER SECTION, FS 770 LOWER TORQUE BOX AT KEEL AREA.  THE CORRODED SECTION OF WEB WAS CUT OUT AND A NEW WEB SECTION WAS INSTALLED IAW SRM 51-30-2, 51-10-2, 51-40-2, AND MM 51-20-0.
